Oscar Peralta
Oscar Peralta
Research Associate, The University of Adelaide
Verified email at adelaide.edu.au - Homepage
TitleCited byYear
Approximation of ruin probabilities via erlangized scale mixtures
O Peralta, L Rojas-Nandayapa, W Xie, H Yao
Insurance: Mathematics and Economics 78, 136-156, 2018
Rate of Strong Convergence to Markov-modulated Brownian motion
GT Nguyen, O Peralta
arXiv preprint arXiv:1908.11075, 2019
Parisian types of ruin probabilities for a class of dependent risk-reserve processes
M Bladt, BF Nielsen, O Peralta
Scandinavian Actuarial Journal 2019 (1), 32-61, 2019
An explicit solution to the Skorokhod embedding problem for double exponential increments
GT Nguyen, O Peralta
arXiv preprint arXiv:2002.00361, 2020
Strong convergence to two-dimensional alternating Brownian motion processes
G Latouche, GT Nguyen, O Peralta
arXiv preprint arXiv:1910.06495, 2019
Advances of matrix–analytic methods in risk modelling
OP Gutierrez
DTU Compute, 2019
The system can't perform the operation now. Try again later.
Articles 1–6